# SDR HALA0700330

- Difficulty date: August 7, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 16,675 hours, 3,220 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MTC MSG 'LT PACK BITE'.  PERFORMED BITE ON LT PACK, LOW LIMIT VALVE FAULT LIGHT.  VERIFIED OK, CLEARED MSG.
